# SDR REXA2012071701166

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 20,926 hours, 18,677 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4285, RIGHT PACK DROPPED OFF LINE ON CLIMB THRU 15000.  RESET PACK, PACK CLOSED WITH TEMP THRU 20000.  RESET PACK, PACK CLOSED HIGH TEMP CAUTION SECOND TIME WITHIN 90 SECONDS OF PREVIOUS RESET AT 23000.  EXECUTED EMERGENCY DESCENT TO 10000.  FLIGHT COMPLETED UNPRESSUREIZED.  PERFORMED AIR RETURN.  REMOVED AND REPLACED RIGHT PRESSURE REGULATING SHUTOFF VALVE PER AMM 21-51-43.  OPS CHECKED GOOD.  PERFORMED HIGH POWER ENGINE RUNS PER 71-00-00.  OPS CHECKED GOOD.
